VOL. 36 · NO. 2 | 2006
 
VIEW ALL ABSTRACTS +
Front Matter
Rocky Mountain J. Math. 36 (2), (2006)
No abstract available
Articles
Douglas R. Anderson, Richard I. Avery
Rocky Mountain J. Math. 36 (2), 367-380, (2006) DOI: 10.1216/rmjm/1181069456
KEYWORDS: Right focal, boundary value problems, Green's function, Fixed points, 34B15
No abstract available
E. Ballico
Rocky Mountain J. Math. 36 (2), 381-390, (2006) DOI: 10.1216/rmjm/1181069457
KEYWORDS: line bundle, Brill-Noether theory, moduli space of curves, Stable maps, moduli space of stable maps, 14H10, 14H51, 14N35
No abstract available
H.S. Bear
Rocky Mountain J. Math. 36 (2), 391-399, (2006) DOI: 10.1216/rmjm/1181069458
No abstract available
Turdebek N. Bekjan
Rocky Mountain J. Math. 36 (2), 401-412, (2006) DOI: 10.1216/rmjm/1181069459
KEYWORDS: von Neumann algebra, $\tau$-measure operator, $\Phi$-inequality, noncommutative martingale, 46B20, 46L10, 47L25
No abstract available
Ajai Choudhry
Rocky Mountain J. Math. 36 (2), 413-424, (2006) DOI: 10.1216/rmjm/1181069460
KEYWORDS: Rational distances, parabola, 11D25
No abstract available
Aleš Drápal, Petr Vojtěchovský
Rocky Mountain J. Math. 36 (2), 425-455, (2006) DOI: 10.1216/rmjm/1181069461
KEYWORDS: 20N05, 20D60, 05B15
No abstract available
H. Giacomini, J. Giné, M. Grau
Rocky Mountain J. Math. 36 (2), 457-485, (2006) DOI: 10.1216/rmjm/1181069462
KEYWORDS: Planar polynomial system, first integral, invariant curves, Darboux integrability, 34A05, 34C05, 34C20
No abstract available
M. Hasanov, B. Ünalmış Uzun, N. Çolakoğlu
Rocky Mountain J. Math. 36 (2), 487-496, (2006) DOI: 10.1216/rmjm/1181069463
KEYWORDS: Riesz basis, operator functions, Spectral distribution function, eigenvectors, 47A56, 47A75
No abstract available
Sebahattin Ikikardes, Özden Koruoğlu, Recep Sahin
Rocky Mountain J. Math. 36 (2), 497-508, (2006) DOI: 10.1216/rmjm/1181069464
KEYWORDS: Hecke group, power subgroup, 11F06, 20H10
No abstract available
Eunhee Koh
Rocky Mountain J. Math. 36 (2), 509-537, (2006) DOI: 10.1216/rmjm/1181069465
No abstract available
Jana Kopfová
Rocky Mountain J. Math. 36 (2), 539-554, (2006) DOI: 10.1216/rmjm/1181069466
No abstract available
Iwo Labuda
Rocky Mountain J. Math. 36 (2), 555-574, (2006) DOI: 10.1216/rmjm/1181069467
KEYWORDS: Overcover, filter‎, $\aleph$-compactoid, $\aleph$-midcompactoid, Alexander subbase theorem, 54D30
No abstract available
Ahmed Laghribi
Rocky Mountain J. Math. 36 (2), 575-592, (2006) DOI: 10.1216/rmjm/1181069468
KEYWORDS: Totally singular quadratic forms, function fields of quadratic forms, quasi-Pfister forms, quasi-hyperbolicity, norm theorem, 11E04, 11E81
No abstract available
Vy Khoi Le
Rocky Mountain J. Math. 36 (2), 593-614, (2006) DOI: 10.1216/rmjm/1181069469
No abstract available
Bin Liu, Xinzhi Liu
Rocky Mountain J. Math. 36 (2), 615-636, (2006) DOI: 10.1216/rmjm/1181069470
KEYWORDS: uncertainty, linear impulsive system, interval matrix, time-delay, robust global exponential stability, decay rate, $M$-matrix
No abstract available
F. Luca, C.F. Osgood, P.G. Walsh
Rocky Mountain J. Math. 36 (2), 637-648, (2006) DOI: 10.1216/rmjm/1181069471
KEYWORDS: 11J70, 11D09
No abstract available
L.C. McGrath, C. Teixeira
Rocky Mountain J. Math. 36 (2), 649-674, (2006) DOI: 10.1216/rmjm/1181069472
KEYWORDS: Discrete dynamical systems, existence, global convergence, periodic solutions, rational recursive sequences, 39A10, 39A11
No abstract available
Pedro J. Méndez-Hernández
Rocky Mountain J. Math. 36 (2), 675-682, (2006) DOI: 10.1216/rmjm/1181069473
KEYWORDS: Symmetric stable processes, Isoperimetric inequalities, Riesz capacities, 60J45
No abstract available
Daniel M. Pellegrino, Marcela L.V. Souza
Rocky Mountain J. Math. 36 (2), 683-698, (2006) DOI: 10.1216/rmjm/1181069474
KEYWORDS: 46E50, 46G20
No abstract available
A.M.S. Ramasamy
Rocky Mountain J. Math. 36 (2), 699-720, (2006) DOI: 10.1216/rmjm/1181069475
KEYWORDS: simultaneous Pell's equations, characteristic number, recurrence relation, identities, factorization, Jacobi symbol, 11D09, 11B37, 11C08
No abstract available
Maksim Sokolov
Rocky Mountain J. Math. 36 (2), 721-739, (2006) DOI: 10.1216/rmjm/1181069476
KEYWORDS: Vector-operators ($v$-operators), cyclic vector, ‎spectral representation, ordered representation, multiplicity, unitary transformation, 34L05, 47B25, 47B37, 47A16
No abstract available
Guangsheng Wei, Zongben Xu
Rocky Mountain J. Math. 36 (2), 741-763, (2006) DOI: 10.1216/rmjm/1181069477
No abstract available
Back to Top